banner
Volume 11 Number 1, February 2011
Muhammad Aslam Noor, Ahmed K. Khalifa, Khadija Al-Bani, Sanjay K.Khattri On Trifunction Variational Inequalities
Mehdi Nadjafikhah, Amir Hesam Zaeim Symmetry Analysis of Wave Equation on Hyperbolic Space
A. Ouhadan, T. Mekkaoui , E.H. El Kinani Invariant and Some New Exact Solutions of Burgers Equation
Sasiwimon Khumdeeboon1, Kamsing Nonlaopon On the Nonlinear Oplus Heat Equation Related to the Spectrum
Olasunkanmi I. Olusola, Uchechukwu E. Vincent,Abdulahi N. Njah, Emad Ali Control and Synchronization of Chaos in Biological Systems Via Backsteping Design
>